# SDR AALA20001682

- Difficulty date: October 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N1446A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11449
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEVERAL AREAS OF CORROSION ON FLOORBEAM BL 600L STATION 4610-3845.  REPAIRED PER SRM 51-70-01, MATERIAL USED 7075-T7.  (M)
